MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, HVT, 7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, HVT, 7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10315
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "blown / deflated cuff during patient use".Additional information received states that there was no patient harm or injury, "just delay in care".However the information states in regards to desaturation, "i am sure they did, all patients [desaturate] during this procedure".It is unknown what oxygen percentage the patient desaturated to.The issue was resolved by reintubating the patient.The current patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
ET TUBE, HVT, 7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key21274467
Report Number3003898360-2025-00104
Device Sequence Number8090380
Product Code BTR
UDI-Device Identifier04026704397044
UDI-Public(01)04026704397044(11)240614(17)290613(10)73F2400531(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10315
Device Lot Number73F2400531
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown